# SDR REXA2014082200818

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 16,966 hours, 10,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: BA670412473
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR HANDLE LOWER RUBBER GRIP TORN AT 13CD.  R & R LOWER EMER EXIT DOOR HANDLE AT 13CD IAW AMM 25-26-09 PN BA670-41247-3.
